# SDR SIMA20121014004

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 22,240 hours, 19,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INPSECTION FOUND THE OVERHEAD AFT 12A CEILING EMERGENCY IDENTIFIER SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF EMERGENCY EXIT SIGN.  FOUND SIGN GOOD TESTED INVERTER FOUND TO BE BAD.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT INVERTER IAW EMB AMM TASK: 33-50-11-000-801-A, AND 33-50-11-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
